HPV vaccine side effects Watch

This discussion is closed.
FoxboroHotTubs:)
Badges: 9
Rep:
?
#1
Report Thread starter 10 years ago
#1
I had my first HPV vaccine yesterday. Everything was fine until about 20 minutes later when I started to feel very sick, my eyesight went really out of focus and blurred and my hearing became very muffled. I couldn't walk in a straight line and had to sit down whilst my friend called my Mum. Doctors have said that this isn't a known side effect and they don't really know what caused it. I know it wasn't anxiety over the actual injection because needles have never really concerned me. They thought that I might have nearly fainted but the feelings lasted for a few minutes and I had a really bad headache afterwards so they couldn't be sure what it was. They said I could continue with the programme but would need someone with me afterwards.

Just wondering really has anybody else experienced any unpleasant side effects or felt ill after the HPV jab... it was cervarix btw. I know that there have been some deaths 'possibly' caused by Gardasil. So yeah, has anybody heard of anything like this?
0
Jaydiee
Badges: 12
Rep:
?
#2
Report 10 years ago
#2
I didn't feel ill,
but the next day, my god, was my arm painful!!
1
imomo16
Badges: 10
Rep:
?
#3
Report 10 years ago
#3
Yeah, some of my friends reacted like that to it. I had my second dose on wednesday. My arm has swollen up and is pretty sore, and I had a bad headache for a couple of days as well.
0
sofee
Badges: 9
Rep:
?
#4
Report 10 years ago
#4
you should be fine
i had my second one the other day and i passed out afterwards!! which was strange because i don't atall dislike injections
0
beckaboos.
Badges: 1
Rep:
?
#5
Report 10 years ago
#5
oh god. im having mine tuesday. im scared now!!!!
0
200428
Badges: 0
Rep:
?
#6
Report 10 years ago
#6
I had my second one on Tuesday...my arm still hurts, I fainted about half an hour after I had it and I was sick the next day, and my headache lasted for ages
Stupid NHS cheap ****** injections...if they really wanted to they could make one which didn't hurt so bloody much and make people ill afterwards :mad:
1
lovers in japan
Badges: 2
Rep:
?
#7
Report 10 years ago
#7
My arm really hurt and I felt all dizzy... I do know other people who fainted though...

I had exactly the same reaction when I had my Men C though. It's just the precursor to fainting
0
Geog_Magz
Badges: 0
#8
Report 10 years ago
#8
I just felt really spaced out and was in a meeting anhour later and i was getting half way through a sentance and just being like what was that. I was doing the minutes and you could see me getting worse. They were fine at the started then the went to bullets... then they stopped. I slept for 12 hours then I was fine just a sore arm.

2nd one was fine. And everyone seemed fine.
0
xXx-Kiki-xXx
Badges: 1
Rep:
?
#9
Report 10 years ago
#9
Mine wasnt that bad, but my arm did hurt for about 3days afterwards!
0
beckaboos.
Badges: 1
Rep:
?
#10
Report 10 years ago
#10
i really hope mine is ok lol!
0
bubbles_x
Badges: 0
#11
Report 10 years ago
#11
my arm caaaaaained for like 3 days after, but apart from that i was fine just like any normal injectionnnnnnn.
0
SuicideCommando
Badges: 14
#12
Report 10 years ago
#12
There's a possibility you could faint after every injection..
LadySmythe
Badges: 19
#13
Report 10 years ago
#13
(Original post by beckaboos.)
i really hope mine is ok lol!
It'll be fine, if I can have it you can lol

I only felt a little dizzy for around 2 mins after but thats it. Arm still hurts a little but not as much as last time (had my 2nd one y/day)

It'll be just like any other reaction you've had to jabs I think
louboutin*
Badges: 2
Rep:
?
#14
Report 10 years ago
#14
I'm sure you will be ok , I think reactions to injections just vary from person to person. I had my first one a couple of days ago and there a lil bruise now and it kind of feels heavy not really painful though
0
beckaboos.
Badges: 1
Rep:
?
#15
Report 10 years ago
#15
(Original post by Loz17)
It'll be fine, if I can have it you can lol

I only felt a little dizzy for around 2 mins after but thats it. Arm still hurts a little but not as much as last time (had my 2nd one y/day)

It'll be just like any other reaction you've had to jabs I think

oh im usually fine with jabs so should be ok! had my flu one a few weeks ago and went to work 30 mins later lol.
0
LadySmythe
Badges: 19
#16
Report 10 years ago
#16
(Original post by beckaboos.)
oh im usually fine with jabs so should be ok! had my flu one a few weeks ago and went to work 30 mins later lol.
Hehe, if you like needles your fine, unlike me lol

I take it this is your 1st one then. Warning the worst effect you'll get is tat your arm will hurt (usually quite a lot) for a few days after but its bareable
Natasha X
Badges: 0
#17
Report 10 years ago
#17
nope i didnt get any side effects but it did hurt like hell when i was getting it done but my freind's eye was swollen the next day =O
0
x_mel_x
Badges: 0
#18
Report 10 years ago
#18
My arm felt dead last night and I had it done 3 weeks ago. I got a cold a week after but dont think it was a side effect.
0
cherrycola32
Badges: 9
Rep:
?
#19
Report 10 years ago
#19
my arm ached a bit for a couple of days, but that was it for me!
0
onefour
Badges: 9
Rep:
?
#20
Report 10 years ago
#20
I had a sore arm for a few days afterwards as well as a bad headache and general ill feeling for a week. That might just have been coincidence though. I don't personally know anyone who had a reaction as described in the original post.
0
X
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Brexit: Given the chance now, would you vote leave or remain?

Remain (864)
80.3%
Leave (212)
19.7%

Watched Threads

View All
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise